# SDR AHB2009F00000

- Difficulty date: April 20, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N42866
- Make and model: Piper PA-34-200
- Aircraft serial: 347450173
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 587827
- Condition: Failed
- Location: Landing Light
- Part time: 9,102 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE LT LANDING LIGHT SWITCH SMOKED DURING FLIGHT.  REMOVED SWITCH AND REPLACED WITH NEW SWITCH AND TESTED BOTH LANDING LIGHT CIRCUIT BREAKERS.  THE PROBABLE CAUSE WAS THE 9107 HOURS ON THE SWITCH.  (K)
